Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Maximal abelian subalgebras in finite factors of type II


Author: Rita Jean Tauer
Journal: Trans. Amer. Math. Soc. 114 (1965), 281-308
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1965-0182892-0
MathSciNet review: 0182892
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Les algèbres d'opèrateures dans l'espace Hilbertien, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [2] -, Sous-anneaux abéliens maximaux dans les facteurs de type fini, Ann. of Math. (2) 59 (1957), 279-286. MR 0059486 (15:539b)
  • [3] I. Kaplansky, A theorem on rings of operators, Pacific J. Math. 1 (1951), 227-232. MR 0050181 (14:291a)
  • [4] F. I. Mautner, Unitary representations of locally compact groups, Ann. of Math. (2) 51 (1950), 1-25. MR 0032650 (11:324d)
  • [5] F. J. Murray and J. von Neumann, On rings of operators, Ann. of Math. (2) 37 (1936), 116-229. MR 1503275
  • [6] -, On rings of operators. IV, Ann. of Math. (2) 44 (1943), 716-808. MR 0009096 (5:101a)
  • [7] L. Pukánszky, On maximal abelian subrings of factors of type $ {\rm {I}}{{\rm {I}}_1}$, Canad. J. Math. 12 (1960), 289-296. MR 0113154 (22:3992)
  • [8] I. E. Segal, Irreducible representations of operator algebras, Bull. Amer. Math. Soc. 53 (1947), 73-88. MR 0020217 (8:520b)
  • [9] J. von Neumann, On rings of operators. Reduction theory, Ann. of Math. (2) 50 (1949), 401-485. MR 0029101 (10:548a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0182892-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society